# SDR USAA200707003

- Difficulty date: July 16, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 55,053 hours, 33,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH LONG CRACK AT RT REAR SERVICE DOOR UPPER HINGE CUTOUT.  INSTALLED DOUBLER REPAIR PER SRM 53-60-01 FIG 201.
